Curves of maximal slope and parabolic variational inequalities on non-convex constraints
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 2, p. 281-330
@article{ASNSP_1989_4_16_2_281_0,
     author = {Marino, Antonio and Saccon, Claudio and Tosques, Mario},
     title = {Curves of maximal slope and parabolic variational inequalities on non-convex constraints},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 16},
     number = {2},
     year = {1989},
     pages = {281-330},
     zbl = {0699.49015},
     mrnumber = {1041899},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1989_4_16_2_281_0}
}
Marino, Antonio; Saccon, Claudio; Tosques, Mario. Curves of maximal slope and parabolic variational inequalities on non-convex constraints. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 2, pp. 281-330. http://www.numdam.org/item/ASNSP_1989_4_16_2_281_0/

[1] J.P. Aubin - A. Cellina, Differential Inclusions, Springer Verlag, 1984. | MR 755330 | Zbl 0538.34007

[2] J.P. Aubin - I. Ekeland, Applied Nonlinear Analysis, Springer Verlag, 1984. | MR 749753 | Zbl 0641.47066

[3] V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Nord Hoff. International Pubbl., Heldermann Verlag, 1981. | Zbl 0328.47035

[4] H. Brézis, Opérateurs maximaux monotones et semigroupes de contraction dans les espaces de Hilbert, North-Holland Mathematics Studies, n. 5, Notas de Matematica (50), Amsterdam- London, 1973. | MR 348562 | Zbl 0252.47055

[5] A. Canino, On p-convex sets and geodesics, to appear. | MR 957011

[6] G. Chobanov - A. Marino - D. Scolozzi, Evolution equations for the eigenvalue problem for the Laplace operator with respect to an obstacle, submitted to Ann. Scuola Norm. Sup. Pisa.

[7] G. Chobanov - A. Marino - D. Scolozzi, Multiplicity of eigenvalue for the Laplace operator with respect to an obstacle and non-tangency conditions, to appear on Nonlinear Anal. The. Meth. Appl. | MR 1065252 | Zbl 0716.49009

[8] F.H. Clarke, Optimization and Nonsmooth Analysis, Wiley Interscience, 1983. | MR 709590 | Zbl 0582.49001

[9] M.G. Crandall, An introduction to evolution governed by accretive operators, Dynamical Systems-An International Symposium, Academic Press, 1976, pp. 131-165. | MR 636953 | Zbl 0339.35049

[10] M.G. Crandall, J.M. Ligget, Generation of semi-groups of nonlinear transformations on general Banach spaces, Amer. J. Math., 93 (1971), pp. 265-298. | MR 287357 | Zbl 0226.47038

[11] E. De Giorgi - M. Degiovanni, A. Marino, M. Tosques, Evolution equations for a class of non-linear operators, Atti Accadem. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Natur. (8) 75 (1983), pp. 1-8. | Zbl 0597.47045

[12] E. De Giorgi - A. Marino - M. Tosques, Problemi di evoluzione di spazi metrici e curve di massima pendenza, Atti Accadem. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Natur. (8) 68 (1980), pp. 180-187. | MR 636814 | Zbl 0465.47041

[13] E. De Giorgi - A. Marino - M. Tosques, Funzioni (p, q)-convesse, Atti Accadem. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Natur. (8) 73 (1982), pp. 6-14. | MR 726279 | Zbl 0521.49011

[14] M. Degiovanni, Parabolic equations with time-dependent boundary conditions, Ann. Mat. Pura Appl., (IV), CXLI, pp. 223-264. | Zbl 0592.35070

[15] M. Degiovanni - A. Marino - M. Tosques, General properties of (p, q)-convex functions and (p, q)-monotone operators, Ricerche Mat. 32 (1983), pp. 285-319. | MR 766683 | Zbl 0555.49007

[16] M. Degiovanni - A. Marino - M. Tosques, Evolution equations associated with (p, q)-convex functions and (p, q)-monotone operators, Ricerche Mat. 33 (1984), pp. 81-112. | MR 795157 | Zbl 0582.49005

[17] M. Degiovanni - A. Marino - M. Tosques, Evolution equations with lack of convexity, Nonlinear Anal. The. Meth. and Appl., Vol. 9, 12 (1985), pp. 1401-1443. | MR 820649 | Zbl 0545.46029

[18] M. Degiovanni - M. Tosques, Evolution equations for (Φ, f)-monotone operators, Boll. Un. Mat. Ital. (6) 6-B, pp. 537-568. | Zbl 0615.47047

[19] D. Kinderlehrer - G. Stampacchia, An introduction to variational inequalities and their applications, Pure and Applied Mathematics, 88, Academic Press, New York, London, Toronto, Ont. 1980. | MR 567696 | Zbl 0457.35001

[20] G. Letta, Teoria elementare dell'integrazione, Boringhieri 1976. | Zbl 0316.28002

[21] A. Marino, Evolution equation and multiplicity of critical points with respect to an obstacle, Contribution to Modem Calculus of Variations, Cesari Ed. Res. Notes in Math., Pitman (to appear). | MR 894076 | Zbl 0621.58005

[22] A. Marino - D. Scolozzi, Geodetiche con ostacolo, Boll. Un. Mat. Ital. B(6) 2 (1983), pp.1-31. | MR 698480

[23] A. Marino - D. Scolozzi, Autovalori dell'operatore di Laplace ed equazioni di evoluzione di presenza di ostacolo, Problemi differenziali e teoria dei punti critici (Bari, 1984), pp. 137-155. Pitagora, Bologna, 1984. | MR 817778 | Zbl 0613.35024

[24] A. Marino - M. Tosques, Curves of maximal slope for a certain class of non-regular functions, Boll. Un. Mat. Ital. B(6) 1 (1982), pp. 143-170. | MR 654928 | Zbl 0495.58012

[25] E. Mitidieri - M. Tosques, Volterra integral equations associated with a class of nonlinear operators in Hilbert spaces, Ann. Fac. Sci. Tolouse Math., (5), VIII, n. 2(1986-87). | Numdam | MR 928841 | Zbl 0608.45008

[26] E. Mitidieri - M. Tosques, Nonlinear integrodifferential equation in Hilbert spaces: the variational case, Proceedings of the congress "Volterra integral equations in Banach spaces and applications" (Trento, Feb. 1987), to appear. | Zbl 0674.45011

[27] R.T. Rockafellar, Generalized directional derivatives and subgradients of nonconvex functions, Can. J. Math., 32 (1980), pp. 257-280. | MR 571922 | Zbl 0447.49009

[28] R.T. Rockafellar, The theory of subgradients and its application to problem of optimization. Convex and non-convex functions. Heldermann Verlag, 1981. | MR 623763 | Zbl 0462.90052

[29] C. Saccon, Some parabolic equations on nonconvex Constraints. Boll. Un. Mat. Ital. (7) 3-B (1989), 369-386. | MR 998002 | Zbl 0716.35035

[30] C. Saccon, On an evolution problem with free boundary, to appear in Houston J. of Math. | MR 1071268 | Zbl 0739.49009

[31] D. Scolozzi, Esistenza e molteplicità di geodetiche con ostacolo con estremi variabili, Ricerche Mat. 33 (1984), pp. 171-201. | Zbl 0592.53040

[32] D. Scolozzi, Un teorema di esistenza di una geodetica chiusa su varietà con bordo, Boll. U.M.I. (6) 4-A (1985), pp. 451-457.

[33] M. Tosques, Quasi-autonomous evolution equation associated with (Φ, f)-monotone operators, to appear in Ricerche di Matematica.